Bulletin of the American Mathematical Society

On rings whose associated Lie rings are nilpotent

S. A. Jennings

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. Volume 53, Number 6 (1947), 593-597.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
http://projecteuclid.org/euclid.bams/1183510801

Mathematical Reviews number (MathSciNet)
MR0020984

Zentralblatt MATH identifier
0032.25301

Citation

Jennings, S. A. On rings whose associated Lie rings are nilpotent. Bull. Amer. Math. Soc. 53 (1947), no. 6, 593--597. http://projecteuclid.org/euclid.bams/1183510801.


Export citation